Semi-global existence theorems of ¯ b for (0,n-2) forms on pseudo-convex boundaries in n
Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque no. 217  (1993), p. 227-240
@incollection{AST_1993__217__227_0,
     author = {Shaw, Mei-Chi},
     title = {Semi-global existence theorems of $\bar{\partial}\_b$ for $( 0, n-2 )$ forms on pseudo-convex boundaries in $\mathbb{C}^n$},
     booktitle = {Colloque d'analyse complexe et g\'eom\'etrie - Marseille, janvier 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {217},
     year = {1993},
     pages = {227-240},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__217__227_0}
}
Shaw, Mei-Chi. Semi-global existence theorems of $\bar{\partial}_b$ for $( 0, n-2 )$ forms on pseudo-convex boundaries in $\mathbb{C}^n$, in Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque, no. 217 (1993), pp. 227-240. http://www.numdam.org/item/AST_1993__217__227_0/

1. A. Andreotti and C. D. Hill, Convexity and the H. Lewy problem. I and II., Ann. Scuola Norm. Sup. Pisa 26 (1972), 325-363

A. Andreotti and C. D. Hill, Convexity and the H. Lewy problem. I and II., Ann. Scuola Norm. Sup. Pisa 26 (1972), 747-806.

2. E. Bedford and P. De Bartolomeis, Levi flat hypersurfaces which are not holomprphically flat, Pro. A.M.S. (1981), 575-578.

3. E. Bedford and J. E. Fornaess, Domains with pseudoconvex neiborhood systems, Invent. Math. 47 (1978), 1-27.

4. A. Boggess and M.-C. Shaw, A kernel approach to local solvability of the tangential Cauchy-Riemann equations, Trans. Amer. Math. Society 289 (1985), 643-659.

5. D. Catlin, Boundary behavior of holomorphic functions on pseudoconvex domains, J. of differential Geometry 15 (1980), 605-625.

6. D. Catlin, Global regularity of the ¯-Neumann problem, Pro. Symp. pure Math. 41 (1984), 39-49.

7. D. Catlin, Subelliptic estimates for the ¯-Neumann problem on pseudo-convex domains, Ann. of Math. 126 (1987), 131-191.

8. J. P. D'Angelo, Real hypersurfaces, orders of contact, and applications, Ann. of Math. 115 (1982), 615-637.

9. G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy Riemann complex, vol. 75, Ann. of Math. Studies, Princeton Univ. Press, Princeton, N.J., 1972.

10. G. M. Henkin, The Lewy equation and analysis on pseudoconvex manifolds, Uspheki Mat. Nauk 32 (1977), 57-118 English transl. in Russ. Math. Surv., 32, 1977, 59-130.

11. L. Hörmander, Linear partial differential operators, Springer-Verlag, New york, 1963.

12. L. Hörmander, L 2 estimates and existence theorems for the ¯ operator, Acta Math. 113 (1965), 89-152.

13. H. Lewy, On the local character of the solution of an atypical differential equation in three variables and related proble for regular functions of two complex variables, Ann. Math. 64 (1956), 514-522.

14. J. J. Kohn, Global regularity for ¯ on weakly pseudo-convex manifolds, Trans. of A. M. S. 181 (1973), 273-292.

15. J. J. Kohn, Subellipticity of the ¯-Neumann problem on pseudoconvex domains: Sufficient conditions, Acta Math. 142 (1979), 79-122.

16. J. J. Kohn and H. Rossi, On the extension of holomorphic functions from the boundary of a complex manifold, Ann. Math. 81 (1965), 451-472.

17. A. Nagel and J.-P. Rosay, Nonexistence of homotopy formula for (0,1) forms on hypersurfaces in 3 , Duke Math. Jour. 58 (1989), 823-827.

18. J.-P. Rosay, Equation de Lewy-résolubilite globale de l'équation b u =f sur la frontiére de domaines faiblement pseudo-convexes de 2 (ou n ), Duke Math. J. 49 (1982), 121-128.

19. J.-P. Rosay, Some applications of Cauchy-Fantappie forms to (local) problems on ¯ b , Ann. Scuola Normale Sup. Pisa 13 (1986), 225-243.

20. M.-C. Shaw, L p estimates for local solutions of ¯ b on strongly pseudo-convex CR manifolds, Math. Ann. 288 (1990), 35-62.

21. M.-C. Shaw, L 2 existence theorems for the ¯ b -Neumann problem on strongly pseudoconvex CR manifolds, Jour. Geometric Analysis 1 (1991), 139-163.

22. M.-C. Shaw, Local existence theorems with estimates for ¯ b on weakly pseudoconvex CR manifolds, Math. Ann. 294 (1992), 677-700.

23. F. Treves, Homotopy formulas in the tangential Cauchy-Riemann complex, Memoirs of the Amer. Math. Society, Providence, Rhode Island.

24. S. M. Webster, On the local solution of the tangential CauchyRiemann equations, Ann. Inst Henri Poicaré 6 (1989), 167-182.

25. S. M. Webster, On the proof of Kuranishi's embedding theorem, Ann. Inst H. Poincaré 6 (1989), 183-207.